# SDR COEA2018022416901

- Difficulty date: February 24, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,892 hours, 35,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: S53575001225
- Condition: Corroded
- Location: Frames 24-25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM WEB HAS CORROSION AND DAMAGE ON UPPER AND LOWER SURFACES, FRAMES 24 - 25. REPLACED THE WEB.
